MAUDE Adverse Event Report: ABBOTT DIABETES CARE INC FREESTYLE LIBRE PRO SENSOR; FLASH GLUCOSE MONITORING SYSTEM

ABBOTT DIABETES CARE INC FREESTYLE LIBRE PRO SENSOR; FLASH GLUCOSE MONITORING SYSTEM
Model Number 71562-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Skin Inflammation/ Irritation (4545)
Date of Event 06/30/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time, product has not yet been returned.An extended investigation has been performed for the reported complaint.There was no indication that the product did not meet specification.The reported complaint is related to skin irritation or an allergic reaction to the patch adhesive of the freestyle libre sensor.Dhrs (device history record) for the freestyle libre sensor kit were reviewed, and the dhrs showed the and freestyle libre sensor kit passed all tests prior to release.Dose audit reports were reviewed and demonstrates the continued effectiveness of the established sterilization process for libre sensor products.Environmental monitoring reports were reviewed, including bioburden and endotoxin testing, and demonstrated that all monitoring processes continue to meet adc minimum requirements for product quality.If the product is returned, a physical investigation will be performed and a follow-up report submitted.All pertinent information available to abbott diabetes care has been submitted.
 
Event or Problem Description
A healthcare professional reported that a patient experienced a skin reaction at the site of the freestyle libre pro sensor.The customer was experiencing pain with wear, and 4 days after sensor removal, the patient developed a rash at site of wear.It was indicated that the customer required treatment; however, no further information was provided.Attempts to contact the healthcare professional for further clarification and information have thus-far been unsuccessful.There was no report of death or permanent injury associated with this event.

Brand Name
FREESTYLE LIBRE PRO SENSOR
Common Device Name
FLASH GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
ABBOTT DIABETES CARE INC
1360 south loop road
alameda CA 94502 7001
MDR Report Key12247037
Report Number2954323-2021-78025
Device Sequence Number4494982
Product Code MDS
UDI-Device Identifier00357599715625
UDI-Public00357599715625
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P150021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model Number71562-01
Device Catalogue Number71562
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2021
Initial Report FDA Received Date07/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;